# SDR SWAA2023041814661

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PAX CABIN FLOOR STRUCTURE TENSION STRAP FROM STA 1016 TO 1016+10; LBL 3; WL 208.1.<[01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR THIS ITEM. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAGRAPH 9;[02] REMOVED TENSION STRAP FROM BS 1006 TO BS 1029; LBL 3; WL 208 PER SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED TENSION STRAP AT BS 1006 - BS 1029; WL 208.1; LBL 3 .FROM 7075-T6 X 0.071' CLAD SHEET LOT # 1497836-1. IAW SRM 51-40-05 AND DWG 147A5620 SH 2. OK TO TREAT AND PRIME.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO TREAT AND PRIME;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT NEW TENSION STRAP PER SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL;[08] INSTALLED TENSION STRAP AT BS 1006- BS 1029; LBL 3; WL 208.1 PER SRM 51-40-02 AND DWG 147A5600 SH 1;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED MEASUREMENT TABLE
